# SDR SWAA2022032076094

- Difficulty date: February 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NWA AFT CARGO COMPARTMENT 2022-85145 / [01] TOOL USED: CALIPER P/N: 700-113-10; S/N: 0033158; DUE DATE: 01-OCT-22;[02] REPAIRED BULKHEAD PANEL 142NWA AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805. PARA. 4.F. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED BULKHEAD PANEL 142NWA AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805. PARA. 4.F. SEE INDIVIDUAL SIGNOFFS BELOW.
